# SDR 04FDEA00888

- Difficulty date: April 9, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 76,536 hours, 30,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512
- Condition: Corroded
- Location: Rt Ib Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-75128 WINGS - RIGHT INBOARD FLAP - FLAP MOUNTED HINGE PIVOT BORE CORROSION REPAIR {P/N ARC2 512}.  COMPLIED WITH EA 8-5750-75128, WINGS RIGHT INBOARD FLAP - FLAP MOUNTED HINGE PIVOT BORE CORROSION REPAIR (P/N  ARC2512) AT MAE.
